| Model Number |
VELA |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: com-(b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Event or Problem Description
It was reported to vyaire medical that the vela ventilator has no display.As of this time there is no information about patient involvement associated with this reported event.